MAUDE Adverse Event Report: STRYKER MEDICAL LONDON DBA CHG HOSPITAL BEDS SPIRIT PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL LONDON DBA CHG HOSPITAL BEDS SPIRIT PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 5600
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.These devices are not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported there is accessible ac current.There was no patient involvement.

Brand Name
SPIRIT PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL LONDON DBA CHG HOSPITAL BEDS
1020 adelaide st. s.
N6E 1 R6
CA  N6E 1R6
MDR Report Key11715673
Report Number3006433555-2021-00021
Device Sequence Number3029174
Product Code FNL
UDI-Device Identifier07613327284553
UDI-Public07613327284553
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5600
Device Catalogue Number5600000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1